# SDR CNMA200100024

- Difficulty date: May 27, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N540AX
- Make and model: Doug DC-10-30
- Aircraft serial: 46595
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582223
- Part serial: NSN
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 DOOR EMERGENCY TRACK LIGHTING ILLUMINATES INTERMITTENTLY.  REPLACED BATTERY PACK.  SYSTEM OPERATION CHECKS GOOD IAW MM 33-50.
